Asymptotic flag of an orientable measured foliation
Séminaire de théorie spectrale et géométrie, Volume 11 (1992-1993), p. 113-131
@article{TSG_1992-1993__11__113_0,
     author = {Zorich, Anton},
     title = {Asymptotic flag of an orientable measured foliation},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {11},
     year = {1992-1993},
     pages = {113-131},
     zbl = {0909.58033},
     mrnumber = {1715947},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1992-1993__11__113_0}
}
Zorich, Anton. Asymptotic flag of an orientable measured foliation. Séminaire de théorie spectrale et géométrie, Volume 11 (1992-1993) pp. 113-131. http://www.numdam.org/item/TSG_1992-1993__11__113_0/

[Anos] D.V. Anosov, How curves on the universal covering plane that cover nonselfinierseding curves on a closed surface can go to infinity, Proc. of the Steklov Inst. of Math., 191:2 ( 1989), 35-46. | MR 1029036 | Zbl 0925.57014

[Arn92] V.I. Arnold, Problems on singularities and dynamical Systems, Progress in Soviet Math., Chapman and Hall, 1992. | Zbl 0883.58016

[CFS] I.P. Cornfeld, S.V. Fomin,Ya.G. Sinai, Ergodic Theory, Springer-Verlag, 1982. | MR 832433 | Zbl 0493.28007

[Dinn1] I.A. Dinnikov, Proof of Novikov's conjecture on semiclassical motion of an electron. | Zbl 0808.58014

[Dinn2] I.A. Dinnikov, to appear.

[FLP] A. Fathi, F. Laudenbach, V. Poénaru. Travaux de Thurston sur les surfaces, Astérisque 66 -67 ( 1979). | MR 568308 | Zbl 0446.57010

[Fried] D. Fried, Anosov foliations and cohomology, Ergod. Th & Dynam. Sys. 6 ( 1986), 9-16; 8 ( 1988), 491-492. | MR 837973 | Zbl 0602.57017

[Katok] A.B. Katok, Invariant measures of flows on oriented surfaces, Soviet Math. Dokl. 14 ( 1973), 1104-1108. | Zbl 0298.28013

[Keane] M. Keane Interval exchange transformations, Math. Z. 141 ( 1975), 21-31. | MR 357739 | Zbl 0278.28010

[Kerck] S.P. Kerckhoff, Simplicial Systems for interval exchange maps and measured foliations, Ergod. Th. &: Dynam. Sys. 5 ( 1985), 257-271 | MR 796753 | Zbl 0597.58024

[KN] H.B. Keynes, D. Newton, A "minimal", non-uniquely ergodic interval exchange transformation. Math. Z., 148 ( 1976), 101-105. | MR 409766 | Zbl 0308.28014

[Lev1] G. Levitt, Flots topologiquement transitifs sur les surfaces compactes sans bord: contrexemples à une conjecture de Katok. Ergod. Th. & Dynam. Sys., 3 ( 1983), 241-249. | MR 742226 | Zbl 0525.58031

[Lev2] G. Levitt, Feuilletages des surfaces. These de Doctorat D'Etat, Université Paris VII, 1983. | MR 662443

[Masur] H. Masur, Interval exchange transformations and measured foliations, Ann. of Math., 115:1 ( 1982). 169-200. | MR 644018 | Zbl 0497.28012

[N-R] A. Nogueira, D. Rudolph, Topological weakly mixing of interval exchange maps | Zbl 0958.37010

[Nov82] S.P. Novikov, The Hamiltonian formalism and a many-valued analogue of Morse theory, Russian Math. Surveys, 37:5, ( 1982), 1-56. | MR 676612 | Zbl 0571.58011

[Nov91] S.P. Novikov, Quasiperiodic structures in topology. Proc. of the Conference on Topological Methods in Math. , dedicated to 60-th anniv. of J.Milnor, Stony Brook, 1991. | Zbl 0813.57029

[Rauzy] G. Rauzy, Echanges d'intervalles et transformations induites. Acta Arith. 34 ( 1979), 315-328. | MR 543205 | Zbl 0414.28018

[R-S] D. Ruelle, D. Sullivan, Currents, flows and diffeomorphisms. Topology 14 ( 1975), 319-328. | MR 415679 | Zbl 0321.58019

[Schw] S. Schwartzman, Asymptotic cycles, Annals of Mathematics 66 ( 1957), 270-284 | MR 88720 | Zbl 0207.22603

[SK] Ya.G. Sinai. K.M. Khanin. Mixing of some classes of special flows over rotation of a circle, Functional Anal. Appl., 26:3 ( 1992). | MR 1189019 | Zbl 0797.58045

[Veech] W.A. Veech, Gauss measures for transformations on the space of interval exchange maps. Annals of Mathematics 115 ( 1982), 201-242 | MR 644019 | Zbl 0486.28014

[W] S. Wolfram. Mathematica: a system for doing mathematics by computer, Wolfram Research, Inc.; Addison-Wesley Pub. Co., second edition, 1991. | Zbl 0671.65002

[Zorich] A. Zorich, The S.P. Novikov Problem on Semiclassical motion of electron in homogeneous Magnetic Field, Russian Math. Surveys, 39:5 ( 1984). 287-288. | MR 764016 | Zbl 0900.58031